Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Families of nonnegative divisors


Author: Theodore J. Barth
Journal: Trans. Amer. Math. Soc. 131 (1968), 223-245
MSC: Primary 32.49
DOI: https://doi.org/10.1090/S0002-9947-1968-0219751-3
MathSciNet review: 0219751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. J. Bremermann, ``On Oka's theorem for Stein manifolds,'' in Seminars on analytic functions, Vol. I, pp. 29-35, Institute for Advanced Study, Princeton, N. J., (USAFOSR), 1957.
  • [2] C. Chevalley, Theory of Lie groups, Princeton Univ. Press., Princeton, N. J., 1946.
  • [3] O. Fujita, Sur les familles d'ensembles analytiques, J. Math. Soc. Japan 16 (1964), 379-405. MR 0178158 (31:2416)
  • [4] -, Sur les suites de surfaces analytiques, J. Math. Kyoto Univ. 4 (1965), 627-635. MR 0180700 (31:4931)
  • [5] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [6] E. Hille, Analytic function theory, Ginn, Boston, Mass., 1959. MR 0107692 (21:6415)
  • [7] K. Oka, Note sur les familles de fonctions analytiques multiformes etc., J. Sci. Hiroshima Univ. A4 (1934) 94-98.
  • [8] -, Sur les fonctions analytiques de plusieurs variables X--Une mode nouvelle engendrant les domains pseudoconvexes, Japan J. Math. 32 (1962), 1-12. MR 0159032 (28:2250)
  • [9] A. Sard, The measure of the critical values of differentiable maps, Bull. Amer. Math. Soc. 48 (1942), 883-890. MR 0007523 (4:153c)
  • [10] W. Stoll, Mehrfache Integrale auf komplexen Mannigfaltigkeiten, Math. Z. 57 (1952), 116-154. MR 0051941 (14:550e)
  • [11] -, Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexer Veränderlichen. (I), Acta Math. 90 (1953), 1-115. MR 0076407 (17:893e)
  • [12] -, Über meromorphe Abbildungen komplexer Räume. II, Math. Ann. 136 (1958), 393-429. MR 0103284 (21:2062)
  • [13] -, Normal families of non-negative divisors, Math. Z. 84 (1964), 154-218. MR 0165142 (29:2431)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.49

Retrieve articles in all journals with MSC: 32.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0219751-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society